H. H. Andersen, The Irreducible Characters for Semi-Simple Algebraic Groups and for Quantum Groups, Proc. of the ICM, pp.732-743, 1994.
DOI : 10.1007/978-3-0348-9078-6_2

A. Beilinson and J. Bernstein, Localisation de g-modules, C. R. Acad. Sci. Paris, pp.292-307, 1981.

L. Billera and F. Brenti, Quasisymmetric functions and Kazhdan-Lusztig polynomials, Israel Journal of Mathematics, vol.349, issue.1, pp.317-348, 2011.
DOI : 10.1007/s11856-011-0070-0

URL : http://arxiv.org/abs/0710.3965

S. Billey and V. Lakshmibai, Singular loci of Schubert varieties, Progress in Math, vol.182, 2000.
DOI : 10.1007/978-1-4612-1324-6

A. Björner and F. Brenti, Combinatorics of Coxeter Groups, Graduate Texts in Mathematics, vol.231, 2005.

F. Brenti, Combinatorial Expansions of Kazhdan-Lusztig Polynomials, Journal of the London Mathematical Society, vol.55, issue.3, pp.448-472, 1997.
DOI : 10.1112/S0024610797004948

F. Brenti, Lattice paths and Kazhdan-Lusztig polynomials, J. Amer. Math. Soc, vol.11, issue.2, pp.22-259, 1998.

J. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Inventiones Mathematicae, vol.192, issue.3, pp.387-410, 1981.
DOI : 10.1007/BF01389272

M. Dyer, On the Bruhat graph " of a Coxeter system, Compos. Math, vol.78, pp.185-191, 1991.

M. Dyer, Hecke algebras and shellings of Bruhat intervals, Compos. Math, vol.89, pp.91-115, 1993.

R. Ehrenborg, M. Goresky, and M. Readdy, Euler flag enumeration of Whitney stratified spaces, preprint, 2011.

R. Ehrenborg and M. Readdy, Coproducts and the cd-index, Journal of Algebraic Combinatorics, vol.8, issue.3, pp.273-299, 1998.
DOI : 10.1023/A:1008614816374

B. Elias and G. Williamson, The Hodge theory of Soergel bimodules, Annals of Mathematics
DOI : 10.4007/annals.2014.180.3.6

I. Frenkel, M. Khovanov, and A. Kirillov, Kazhdan-Lusztig polynomials and canonical basis, Transform. Groups, pp.321-336, 1998.
DOI : 10.1007/bf01234531

URL : http://arxiv.org/abs/q-alg/9709042

J. Haglund, M. Haiman, N. Loehr, J. Remmel, and A. Ulyanov, A combinatorial formula for the character of the diagonal coinvariants, Duke Math, J, vol.126, pp.195-232, 2005.

M. Haiman, Hecke algebra characters and immanant conjectures, Journal of the American Mathematical Society, vol.6, issue.3, pp.569-595, 1993.
DOI : 10.1090/S0894-0347-1993-1186961-9

J. E. Humphreys, Reflection Groups and Coxeter Groups, Cambridge Studies in Advanced Mathematics, issue.29, 1990.
DOI : 10.1017/CBO9780511623646

D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Inventiones Mathematicae, vol.4, issue.2, pp.165-184, 1979.
DOI : 10.1007/BF01390031

D. Kazhdan and G. Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator, Proc. Sympos. Pure Math. 34, pp.185-203, 1980.

N. Reading, The cd-index of Bruhat intervals, Res. Pap. 74, 2004.